# SDR FDEA201112075193

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51124
- Condition: Damaged
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFTER DECK PLATE REMOVAL, FLOORBEAM AT STA 1700, RBL 55 UPPER CHORD HAS 2 HOLES TOO CLOSE TOGETHER.  REPAIR CARRIED OUT IAW EA F-5310-154452.  REPAIR CLASSIFIED AS MAJOR.
